Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 673605, 15 pages
Research Article

Asymptotic Behavior of a Class of Degenerate Parabolic Equations

1School of Traffic and Transportation, Lanzhou Jiaotong University, Lanzhou 730070, China
2School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China

Received 19 August 2012; Revised 19 November 2012; Accepted 23 November 2012

Academic Editor: Andrew Pickering

Copyright © 2012 Hongtao Li and Shan Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongtao Li and Shan Ma, “Asymptotic Behavior of a Class of Degenerate Parabolic Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 673605, 15 pages, 2012. doi:10.1155/2012/673605